# SDR 2005FA0000168

- Difficulty date: October 26, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N2625X
- Make and model: Cessna P206
- Aircraft serial: P2060125
- Engine: Cont IO520A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) EA DECK STUDS ON NR 1 CYLINDER FAILED. (K)
